Alert archive / Missouri / Tornado Warnings in 2010
Tornado Warning 45, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Sep 15, 2010, 10:54 PM CDT for Christian County, Missouri. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 15, 2010, 10:54 PM CDT (03:54 UTC)
- Expired
- Sep 15, 2010, 11:24 PM CDT
- In force
- 30 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
County Christian County, MO
The radar
The Springfield radar (KSGF), 29 km from the middle of the area, began a volume at 03:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 15, 11:00 PM CDT | TSTM WND DMG | Nixa, MO | MULTIPLE TREES DOWN TWELVE INCHES OR GREATER IN DIAMETER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 15, 8:39 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.9 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 307 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 1046 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 208 m²/s²
- 0-3 km storm-relative helicity
- 467 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
572
WFUS53 KSGF 160354
TORSGF
MOC043-160500-
/O.NEW.KSGF.TO.W.0045.100916T0354Z-100916T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1054 PM CDT WED SEP 15 2010
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
* UNTIL MIDNIGHT CDT.
* AT 1052 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO NEAR BOAZ...OR 3 MILES WEST OF NIXA...MOVING EAST AT 30
MPH.
* LOCATIONS IMPACTED INCLUDE BOAZ...BRUNER...CHRISTIAN CENTER...
ELKHEAD...EXTREME SOUTHERN SPRINGFIELD...FREMONT HILLS...KELTNER...
LINDEN...NIXA...OLDFIELD...OZARK...SELMORE AND SPARTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3698 9334 3698 9339 3699 9340 3710 9344
3709 9290 3694 9291 3694 9334
TIME...MOT...LOC 0355Z 270DEG 26KT 3703 9332
$$
CRAMER2 follow-up statements
041
WWUS53 KSGF 160402
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1102 PM CDT WED SEP 15 2010
MOC043-160500-
/O.CON.KSGF.TO.W.0045.000000T0000Z-100916T0500Z/
CHRISTIAN MO-
1102 PM CDT WED SEP 15 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
CHRISTIAN COUNTY...
AT 1057 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR THE INTERSECTION OF THE FINLEY RIVER AND
RIVERDALE ROAD...OR 4 MILES SOUTH OF NIXA...MOVING SOUTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE SELMORE AND CHRISTIAN CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
THURSDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
&&
LAT...LON 3694 9334 3704 9333 3709 9291 3708 9290
3694 9291
TIME...MOT...LOC 0401Z 312DEG 41KT 3696 9325
$$
CRAMER113
WWUS53 KSGF 160424
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1124 PM CDT WED SEP 15 2010
MOC043-160434-
/O.CAN.KSGF.TO.W.0045.000000T0000Z-100916T0500Z/
CHRISTIAN MO-
1124 PM CDT WED SEP 15 2010
...THE TORNADO WARNING FOR CHRISTIAN COUNTY IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
THURSDAY MORNING FOR SOUTHWEST MISSOURI.
LAT...LON 3694 9334 3704 9333 3709 9291 3708 9290
3694 9291
TIME...MOT...LOC 0424Z 312DEG 41KT 3678 9301
$$
CRAMERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Sep 15, 7:22 PM CDT, 3 hours 32 minutes earlier.
Area forecast discussion, Sep 15, 7:22 PM CDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 722 PM CDT WED SEP 15 2010 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... /ISSUED 710 PM CDT WED SEP 15 2010/ CONVECTION THAT IMPACTED PORTIONS OF THE OZARKS WEDNESDAY AFTERNOON HAD DIMINISHED THIS EVENING LEAVING BEHIND A CONTAMINATED AIR MASS. OUTFLOW BOUNDARIES FROM TODAYS HAD REINFORCED A BOUNDARY THAT EXTENDED ACROSS FAR SOUTHERN KANSAS INTO THE FAR SOUTHWEST CORNER OF MISSOURI. SEVERE CONVECTION HAD DEVELOPED ACROSS SOUTH CENTRAL KANSAS AHEAD OF AN APPROACHING SHORTWAVE AND COLD FRONT. WILL CLOSELY MONITOR THESE STORMS AS THEY SPREAD EAST AND INTERACT WITH THE EAST TO WEST ORIENTED BOUNDARY. GREATEST POTENTIAL FOR SEVERE WEATHER LATER THIS EVENING AFTER 02Z WILL BE ACROSS SOUTHEAST KANSAS INTO FAR SOUTHWEST MISSOURI MAINLY ALONG AND WEST OF HIGHWAY 71. A DIMINISHING RISK OF SEVERE WEATHER WILL SPREAD EAST ACROSS THE OZARKS OVERNIGHT. DAMAGING WINDS WILL BE THE PRIMARY THREAT...BUT AN ISOLATED TORNADO CANNOT BE RULED OUT IN EXTREME SOUTHEAST KANSAS INTO THE FAR SOUTHWEST CORNER OF MISSOURI. IN ADDITION...WITH THE CONVECTIVE COMPLEX TAKING SHAPE TO OUR WEST ACROSS KANSAS AND A STRENGTHENING LOW LEVEL JET NOSING INTO THE REGION...THE POTENTIAL OF HEAVY RAINFALL AND FLOODING IS INCREASING FOR TONIGHT. THEREFORE A FLASH FLOOD WATCH WILL BE ISSUED FOR AREAS NORTHWEST OF A BRANSON TO SALEM LINE. FOSTER && .DISCUSSION... /ISSUED 325 PM CDT WED SEP 15 2010/ MAIN FOCUS IN THIS FORECAST PACKAGE WILL DEAL WITH ONGOING CONVECTION ACROSS THE NORTHERN CWA...AND THE POTENTIAL FOR ADDITIONAL THUNDERSTORMS THIS EVENING INTO THE OVERNIGHT HOURS ASSOCIATED WITH A COLD FRONTAL PASSAGE. CURRENTLY...A LINE OF THUNDERSTORMS CONTINUES TO SLOWLY PUSH EAST SOUTHEAST ACROSS PORTIONS OF THE NORTHWESTERN CWA. AN AREA OF SHOWERS ASSOCIATED WITH THE DECAYING MCS FROM THIS MORNING...CONTINUES TO SLOWLY PUSH EAST ACROSS THE FAR EASTERN CWA THIS AFTERNOON. INCREASED CLOUD COVER REMAINS OVER THE EASTERN AND NORTHERN CWA FROM THE MCS AND THE CURRENT STORMS OVER THE AREA. THIS HAD LIMITED HEATING AND INSTABILITY ACROSS THE AREA. THERE IS ELEVATED INSTABILITY ACROSS THE AREA WITH IT BEING MUCH WEAKER ACROSS THE EASTERN CWA. LOW LEVEL SHEAR VECTORS ARE PARALLEL TO THE MOVEMENT OF THE STORMS...WHICH SHOULD KEEP THE STORMS OUTFLOW DOMINANT AND LIMIT THE SEVERE POTENTIAL WITH THE ONGOING STORMS. WITH THE ELEVATED INSTABILITY THESE STORMS SHOULD CONTINUE TO PUSH EAST AND WEAKEN DURING THE REMAINDER OF THE AFTERNOON...ESPECIALLY ONCE THEY MOVE EAST OF HIGHWAY 65 WHERE WEAKER INSTABILITY RESIDES. THE BIG QUESTION IS WHAT IS GOING TO HAPPEN LATER THIS AFTERNOON INTO THE OVERNIGHT HOURS AS COLD FRONT AND SHORTWAVE TROUGH MOVES THROUGH THE REGION. MODELS DID NOT HANDLE THE MCS THIS MORNING OR THE CURRENT CONVECTION VERY WELL AT ALL...SO THEIR DEPICTION OF THE ACTIVITY ALONG THE FRONT COULD BE GREATLY FLAWED OVER THE AREA DUE TO THE POOR INITIALIZATION OF THE MODEL. CLOUDS ARE STARTING TO CLEAR ACROSS CENTRAL AND SOUTHERN KANSAS THIS AFTERNOON. MLCAPE IS STARTING TO INCREASE IN THESE AREAS WITH TEMPERATURES ARE IN THE UPPER 90S WITH DEWPOINTS IN THE MID TO UPPER 60S ACROSS SOUTH CENTRAL KANSAS. THEREFORE...THINK STORMS SHOULD BEGIN TO INITIALIZE AHEAD OF THE FRONT/OUTFLOW BOUNDARY ACROSS CENTRAL KANSAS TO NORTH CENTRAL OKLAHOMA IN THE NEXT HOUR OR TWO. WIND SHEAR WILL SUPPORT ORGANIZED STORMS ACROSS KANSAS THIS AFTERNOON INTO THE EARLY EVENING HOURS...WHICH SHOULD RESULT IN DISCRETE STORMS ACROSS THESE AREAS. THESE STORMS SHOULD THEN MOVE TO THE EAST AND EVENTUALLY FORM INTO A LINE OF STORMS AND THEN PUSH INTO THE WESTERN CWA THIS EVENING. WIND SHEAR SHOULD REMAIN SIGNIFICANT ENOUGH TO SUPPORT STRONG TO SEVERE WEATHER IF THERE IS ENOUGH INSTABILITY IN PLACE ACROSS THE AREA. WITH THE BREAKS IN THE CLOUDS STARTING TO OCCUR ACROSS SOUTHEASTERN KANSAS INTO FAR SOUTHWEST MISSOURI...FEEL A SEVERE POTENTIAL WILL BE POSSIBLE AS THESE LINES MOVE INTO THE AREA...GENERALLY WEST OF THE HIGHWAY 71 CORRIDOR. THINK THE MAIN RISK WILL BE STRONG WINDS. THE LINE OF STORMS SHOULD THEN WEAKEN AS THEY PUSH EAST ACROSS THE AREA THIS EVENING INTO THE OVERNIGHT HOURS...WHERE MORE STABLE AIRMASS SHOULD RESIDE. COOLER CONDITIONS WILL THEN SPREAD INTO THE AREA BEHIND THE FRONT FOR THE END OF THE WORK WEEK. AN UPPER LEVEL RIDGE WILL THEN START TO BUILD TOWARDS THE AREA THIS WEEKEND. AN UPPER LEVEL SHORTWAVE TROUGH IS EXPECTED TO PUSH ACROSS THE NORTHERN PLAINS THIS WEEKEND WHICH WILL TRY TO PUSH A FRONT TO THE SOUTH. THINK THE RIDGE WILL HOLD STRONG ENOUGH TO KEEP THE FRONT AND ALL PRECIPITATION CHANCES WELL OFF TO THE NORTH OF THE AREA SO LEFT THE FORECAST DRY THIS WEEKEND. ABOVE NORMAL TEMPERATURES ARE EXPECTED THIS WEEKEND INTO EARLY NEXT WEEK AS THE RIDGE BUILDS OVER THE REGION. ANOTHER SHORTWAVE TROUGH AND COLD FRONT MAY APPROACH AND MOVE THROUGH THE AREA DURING THE MIDDLE OF NEXT WEEK...BRINGING CHANCES FOR THUNDERSTORMS TO THE REGION. WISE && .AVIATION... /ISSUED 653 PM CDT WED SEP 15 2010/ A FRONT WILL APPROACH THE TERMINALS TONIGHT BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS. MVFR CONDITIONS WITH LOCALIZED IFR CONDITIONS IN THE HEAVIER RAINFALL WILL ACCOMPANY THE FRONTAL PASSAGE. LOW LEVEL WIND SHEAR WILL ALSO IMPACT AREA TERMINALS OVERNIGHT. MVFR CEILINGS MAY PERSIST BEHIND THE FRONT INTO EARLY THURSDAY BEFORE CLEARING. FOSTER && .SGF WATCHES/WARNINGS/ADVISORIES... MO...FLASH FLOOD WATCH TONIGHT NORTHWEST OF A LINE FROM BRANSON TO SALEM. KS...FLASH FLOOD WATCH TONIGHT FOR EXTREME SOUTHEAST KANSAS. &&
Hazardous weather outlook, Sep 15, 10:42 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1042 PM CDT WED SEP 15 2010 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-161200- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1042 PM CDT WED SEP 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... THE LIGHTNING RISK IS SIGNIFICANT. THE THUNDERSTORM WIND RISK IS ELEVATED FOR GUSTS TO 60 MPH. THE FLOODING RISK IS ELEVATED. DISCUSSION... A BROKEN LINE OF THUNDERSTORMS WILL CONTINUE TO IMPACT LOCATIONS ALONG AND SOUTH OF THE INTERSTATE 44 CORRIDOR THROUGH 3 AM. THE MAIN THREATS FROM THESE STORMS WILL BE WIND GUSTS TO 60 MPH...HEAVY RAINFALL...AND FREQUENT LIGHTNING STRIKES. THE STRONGEST STORMS ARE EXPECTED THROUGH MIDNIGHT NEAR THE HIGHWAY 65 CORRIDOR FROM BOLIVAR TO BRANSON. THESE STORMS ARE THEN EXPECTED TO WEAKEN AS THEY PUSH INTO CENTRAL AND SOUTH CENTRAL MISSOURI. THE THREAT FOR FLASH FLOODING WILL ALSO CONTINUE OVERNIGHT... MAINLY ALONG AND NORTH OF A JOPLIN TO SPRINGFIELD TO EMINENCE LINE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FEW THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS FAR SOUTHERN MISSOURI EARLY THURSDAY MORNING...HOWEVER NO SEVERE STORMS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH MIDNIGHT FOR AREAS NEAR THE HIGHWAY 65 CORRIDOR FROM BOLIVAR TO BRANSON. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Local storm report, Sep 15, 9:35 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
935 PM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM FLASH FLOOD VISTA 37.99N 93.66W
09/15/2010 ST. CLAIR MO EMERGENCY MNGR
SEVERAL LOW WATER CROSSINGS IN THE COUNTY FLOODING.
&&
DSALocal storm report, Sep 15, 9:44 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
944 PM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM TSTM WND GST N FRONTENAC 37.46N 94.69W
09/15/2010 M68 MPH CRAWFORD KS STORM CHASER
MEASURED WITH A HAND HELD WIND METER.
&&
DSALocal storm report, Sep 15, 9:57 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
957 PM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM TSTM WND GST 2 S CRESTLINE 37.14N 94.70W
09/15/2010 E60 MPH CHEROKEE KS STORM CHASER
&&
DSALocal storm report, Sep 15, 10:09 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1009 PM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND DMG JOPLIN 37.08N 94.51W
09/15/2010 JASPER MO LAW ENFORCEMENT
TREE DOWN. SOME DEBRIS IN THE ROAD. REPORT OVERHEARD ON
SCANNER.
&&
DSALocal storm report, Sep 15, 10:17 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1017 PM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND DMG BROOKLYN HEIGHTS 37.17N 94.39W
09/15/2010 JASPER MO AMATEUR RADIO
DEBRIS ON THE GROUND. SPOTTERS REPORTED A FUNNEL CLOUD.
&&
DSALocal storm report, Sep 15, 10:54 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1054 PM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TSTM WND GST 4 NW EBENEZER 37.38N 93.36W
09/15/2010 E50 MPH GREENE MO EMERGENCY MNGR
REPORT FROM SPOTTER RELAYED THROUGH COUNTY EM.
&&
DSAThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 7:30 PM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 22 more | 6 hr |
| Sep 15, 8:04 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 23 min |
| Sep 15, 8:32 PM CDT | River Flood Warning | SGF | Vernon | 6 days |
| Sep 15, 8:34 PM CDT | Flash Flood Warning | SGF | Barton, Benton, Camden, Cedar, Hickory, Maries and 4 more | 13 hr |
| Sep 15, 9:01 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper, St. Clair, Vernon | 59 min |
| Sep 15, 9:16 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 59 min |
| Sep 15, 9:25 PM CDT | Tornado Warning | SGF | Barton, Jasper | 52 min |
| Sep 15, 9:37 PM CDT | Flash Flood Warning | SGF | Barton, Dade, Dallas, Jasper, Laclede, Phelps and 2 more | 12 hr |
| Sep 15, 9:59 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Greene, Lawrence, Newton, Polk | 76 min |
| Sep 15, 10:28 PM CDT | Flash Flood Warning | SGF | Dade, Dent, Greene, Laclede, Lawrence, Phelps and 6 more | 5 hr |
| Sep 15, 10:49 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 40 min |
| Sep 15, 11:13 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 51 min |
| Sep 15, 11:19 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 71 min |
| Sep 16, 12:02 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon | 73 min |
| Sep 16, 2:41 AM CDT | River Flood Warning | SGF | Cedar | 7 hr |
| Sep 16, 2:50 AM CDT | Areal Flood Warning | SGF | Camden, Maries, Miller, Morgan | 7 hr |
| Sep 16, 2:57 AM CDT | Areal Flood Warning | SGF | Dent, Greene, Laclede, Lawrence, Phelps, Pulaski and 4 more | 7 hr |
| Sep 16, 9:52 AM CDT | Areal Flood Advisory | SGF | Dallas, Greene, Polk | 24 hr |
Nearby
Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.